# SDR AMTA200700417

- Difficulty date: September 4, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N702TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- Engine: Ge CF650C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD260100211
- Part serial: LC0059
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE/ AIR BOTTLE LOW PRESSURE LIGHT WILL NOT TEST.  REMOVED AND REPLACED L2 DOOR SLIDE REF MM 25-61-07.  SLIDE BOTTLE LOW PRESS LIGHT NOW CHECKS NORMAL.  (K)
